# SDR AWXA200700173

- Difficulty date: January 25, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 19,995 hours, 7,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - NR# 5896894, CORROSION ON MAIN CABIN FLOORBOARD 221FF, FS 16 - FS 20, +Y1292 TO +Y1732.  REPLACED MAIN CABIN FLOORBOARD 221FF, FR 16 - FR 20, +Y1292 TO +Y1732 IAW AWA TASK CARD C1D25306.
